MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH VIPER PRIME CFXFN XTB 7X40MM S; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD

MEDOS INTERNATIONAL SàRL CH VIPER PRIME CFXFN XTB 7X40MM S; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD
Model Number 186770440S
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/24/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional device product codes: kwp and kwq.Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that on (b)(6) 2021, the patient underwent for primary transforaminal interbody fusion l5/s1 surgery.During the surgery, when attempting to lock off set screws, the rod slipped out of the tulip and set screw was spinning in head of screw due to cross-threading.After several attempts, the surgeon was able to loosen the set screw, remove it and re-introduce x2 new set screws.The procedure was then safely completed.The surgery was completed with twenty-five (25) minutes surgical delay.There were no patient consequences reported.This report is for (1) viper prime cfx fen x-tab polyaxial screw 5.5 7 x 40mm.This report is 3 of 3 (b)(4).

Brand Name
VIPER PRIME CFXFN XTB 7X40MM S
Common Device Name
ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key11870865
Report Number1526439-2021-01031
Device Sequence Number3201998
Product Code NKB
UDI-Device Identifier10705034530246
UDI-Public(01)10705034530246
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K173095
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number186770440S
Device Catalogue Number186770440S
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/24/2021
Initial Report FDA Received Date05/24/2021
Patient Sequence Number1